# SDR DALA2016111808962

- Difficulty date: May 30, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 52,635 hours, 23,998 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE FRAME 34 ,  STRINGERS 42 AND 43L IN FWD CARGO BAY.  REPLACED THE SHEAR TIE IAW SRM.
